# SDR AALA202508153731

- Difficulty date: August 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 101,158 hours, 12,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA EMERGENCY FLASHLIGHTS AT 2R DOOR SEATS INOP. MAINTENANCE REPLACED BATTERIES IN FA FLASHLIGHTS AT 2R IAW AMM 25-64-01.
